# SDR GTIA2025100939121

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 18,971 hours, 8,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SKUNK SMELL ON DESCENT THRU 5000' PACK 1 OFF ISOLATE SMELL. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTRY DRY/ DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-AS PER TSM 05-50-00-810-831 AND TSM 71-00-00-810-847-A, FOUND ENG 1 AND ENG 2 OVERSRVICED BOTH ENGINES DRAINED TO LIMITS IAW AMM 79-00-00. PERFORMED ECS LEVEL B DECONTAMINATION IAW AMM 21-00-00. R/R RECIRCULATION FILTERS. NO DEFECTS NOTED A/C OK FOR CONTINUED SVC.
